| Catalog Number |
5955810 |
| Medical Device Problem Codes |
Defective Device (2588); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Hernia (2240); Deformity/ Disfigurement (2360); Unspecified Gastrointestinal Problem (4491)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including permanent injury, hernia recurrence, gastrointestinal complications, chronic pain.The instructions-for-use (ifu) supplied with the device lists hernia recurrence as possible complication.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This mdr represents the bard/davol ventralight st w/ echo (device #2).An additional mdr was submitted to represent the bard/davol ventrio st (device #1).Note, the date of event is considered to be a best estimate as (b)(6) 2022 based on the date of awarness.Should additional information be provided, a supplemental mdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Attorney alleges: on (b)(6) 2020, the plaintiff was implanted with bard/davol ventrio st in the course of an incisional hernia repair surgery.Attorney alleges that; further to the implantation with the product, plaintiff suffered the development of hernia recurrence, gastrointestinal complications and chronic pain.Attorney alleges that; on (b)(6) 2020, the plaintiff underwent corrective revision surgery and was implanted with bard/davol ventralight st mesh with echo ps positioning system.It is also alleged that the plaintiff sustained injuries including; hernia recurrence, gastrointestinal complications chronic pain, psychological and emotional injuries.It is alleged that the plaintiff "has suffered injuries, losses, and damages resulting from numerous defects in the product that create an unreasonably high risk of injury with severe permanent adverse health consequences." attorney alleges the plaintiff suffered permanent injuries including scarring, disfigurement, pain and physical disability." it is alleged that the plaintiff continues to undergo medical care and treatment.It is also alleged that the patient sustained personal injury, emotional distress and the device was defective.